# SDR CKSA96174

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B381764
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  FS 1700 RBL 65 FLOOR FRAME CORRODED.  REPAIRED PER AMERICAN INTERNATIONAL AIRWAYS ENGINEERING SKETCH AIA/E/2372.  PART FABRICATION DOCUMENTED ON 4 EA M-59 FORMS.  CORROSION TASK CARD NR C53-210-01 PART 4 OF 8.  TASK CARD NR 76195.
